# SDR DL757070332

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- Aircraft time: 63,682 hours, 29,970 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N32712
- Condition: Tool Damage
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EA 06-070332-03AD (SIP MOD), A HOLE WAS DAMAGED BY A BROKEN DRILL BIT ON THE NR 1 PYLON AFT BULKHEAD.  THE DAMAGE REQUIRED THE HOLE TO BE OVERSIZED TO 0.640 AND OVERSIZED FASTENER INSTALLED PER BOEING APPROVAL, AS DETAILED IN ERA 460837-14AD.
